# SDR BQVA201103210009

- Difficulty date: March 15, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N540EA
- Make and model: Gulstm G1159
- Aircraft serial: 174
- Aircraft time: 13,813 hours, 7,318 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Wing
- Part time: 13,813 hours, 7,318 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION WAS DETECTED ON THE HORIZONTAL FLANGES OF STRINGER 8 ON BOTH THE LEFT AND RIGHT CONNECTING ANGLES.
